# SDR SWAA2025080798217

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 67,445 hours, 40,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT INOPERATIVE.   R & R FWD GALLLEY FLASHLIGHT BATTERY FOR F/A PER AMM 25-64-00. CKS OK.
